Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 89, NWS Lincoln, IL

June 19, 2009Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 3:58 PM CDT for Schuyler County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2009, 3:58 PM CDT (20:58 UTC)
Expired
Jun 19, 2009, 4:45 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

County Schuyler County, IL

The radar

The Lincoln radar (KILX), 117 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
1.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 192058
SVRILX
ILC169-192145-
/O.NEW.KILX.SV.W.0089.090619T2058Z-090619T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT FRI JUN 19 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 445 PM CDT.

* AT 358 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES WEST OF BROOKLYN...OR ABOUT 21 MILES WEST OF RUSHVILLE...AND
  WAS MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROOKLYN...
  LITTLETON...
  RUSHVILLE...

ANOTHER LOCATION IN THIS WARNING IS...BROOKLYN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4029 9072 4028 9047 4002 9046 4007 9071
      4010 9071 4010 9086 4011 9090 4027 9092
TIME...MOT...LOC 2058Z 244DEG 46KT 4018 9094

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 192111
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
411 PM CDT FRI JUN 19 2009

ILC169-192145-
/O.CON.KILX.SV.W.0089.000000T0000Z-090619T2145Z/
SCHUYLER IL-
411 PM CDT FRI JUN 19 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN SCHUYLER COUNTY...

AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WEINBERG KING STATE PARK...OR 19 MILES NORTHWEST OF RUSHVILLE...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BROOKLYN
AND LITTLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4029 9072 4028 9047 4018 9047 4013 9069
      4012 9073 4011 9080 4011 9090 4027 9092
TIME...MOT...LOC 2111Z 239DEG 36KT 4023 9088

$$

CHURCHILL
000 
WWUS53 KILX 192141
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
441 PM CDT FRI JUN 19 2009

ILC169-192151-
/O.EXP.KILX.SV.W.0089.000000T0000Z-090619T2145Z/
SCHUYLER IL-
441 PM CDT FRI JUN 19 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SCHUYLER COUNTY
EXPIRES AT 445 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4029 9072 4028 9047 4018 9047 4013 9069
      4012 9073 4011 9080 4011 9090 4027 9092
TIME...MOT...LOC 2141Z 272DEG 32KT 4020 9053

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:00 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 19, 3:00 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT FRI JUN 19 2009

.DISCUSSION...
ISSUED 300 PM CDT FRI JUN 19 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
WILL KEEP THE HEAT INDEX GOING AS IS UNTIL 7 PM AS HEAT INDEX VALUES
ARE HOVERING AROUND THE 100 DEGREE MARK AND WILL CONTINUE FOR A FEW
MORE HOURS.

SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AS
TEMPERATURES IN THE LOWER 90S AND DEWPOINTS IN THE MID 70S HAVE
RESULTED IN ERODING THE CAPPING INVERSION CENTERED AT ABOUT 850 MB.
RESIDUAL BOUNDARIES FROM STORMS THIS MORNING HAVE BECOME ILL-DEFINED
AS OF LATE...HOWEVER SATELLITE IMAGERY STILL SHOWS AN ARC OF DEEPER
CUMULUS/CBS FROM GALESBURG TO SPRINGFIELD TO PARIS. THESE STORMS
WILL HAVE THE POTENTIAL FOR SEVERE DOWNBURST WINDS AND POSSIBLY HAIL
THIS EVENING.

THE MORE CONCENTRATED SEVERE POTENTIAL WILL BE LATER THIS EVENING
AND TOWARD 06Z AS A WELL-DEFINED SHORTWAVE MOVING THROUGH EASTERN
KANSAS/NEBRASKA PUSHES TOWARD THE MISSISSIPPI RIVER. UPSCALE GROWTH
IN THE STORMS BETWEEN DES MOINES AND KANSAS CITY IS LIKELY WITH THE
MAIN SEVERE WEATHER MODE LIKELY BEING A BOW ECHO WITH DAMAGING
WINDS. LARGE HAIL AND POSSIBLY ISOLATED TORNADOES WILL BE POSSIBLE
AS WELL.

BY 06Z...THE MAIN COLD FRONT SHOULD BE JUST MOVING INTO GALESBURG...
HOWEVER THE THUNDERSTORM CLUSTER BY THEN SHOULD BE RACING INTO
INDIANA. SOME SECONDARY DEVELOPMENT WILL BE POSSIBLE AGAIN WITH THE
MAIN FRONT...SO WILL KEEP CHANCE POPS GOING AFTER MIDNIGHT IN THE
NORTHWEST HALF. SOME LINGERING STORMS WILL BE POSSIBLE IN THE
SOUTHEAST SATURDAY MORNING.

THE COLD FRONT WILL STALL OUT JUST TO THE SOUTH OF THE AREA...AND
MODELS INDICATE THAT THE BOUNDARY WILL RETREAT NORTHWARD SATURDAY
NIGHT AND SUNDAY. WILL INCLUDE SOME SLIGHT CHANCE POPS FOR THAT
TIMEFRAME...THEN THE UPPER RIDGE WILL BUILD IN AND REDUCE POPS BELOW
MENTIONABLE VALUES.

LONG TERM...TUESDAY THROUGH FRIDAY...
UPPER RIDGE WILL BE ANCHORED OVER THE ARKLATEX REGION INTO THE
MIDDLE OF NEXT WEEK...WITH THE MAIN JET EXTENDING FROM THE CENTRAL
ROCKIES INTO CANADA NORTH OF THE GREAT LAKES. HOT AND HUMID
CONDITIONS WILL CONTINUE WITH LITTLE IN THE WAY OF SURFACE FEATURES.
MOISTURE WILL BE RICH BUT MID LEVEL TEMPERATURES WILL ALSO BE VERY
WARM WHICH WILL PROVIDE AN EXTENSIVE CAP OVER MUCH OF THE
MISSISSIPPI VALLEY. ISOLATED CONVECTION WILL BE POSSIBLE JUST ABOUT
ANYWHERE...BUT THE LOW CHANCE/LOW AERIAL COVERAGE PRECLUDES ANY
MENTION THIS FAR IN ADVANCE.

BY FRIDAY...THE ECMWF AND GFS ARE IN LOOSE AGREEMENT THAT AN UPPER
TROUGH WILL TOP THE RIDGE AND MOVE ACROSS CANADA AND EXTEND
SOUTHWARD INTO THE GREAT LAKES. WILL PUT IN SOME SLIGHT CHANCE POPS
OVER THE NORTHERN PORTIONS OF THE FORECAST AREA IN THE VICINITY OF
THE ACCOMPANYING SURFACE FRONT.

04
&&

.AVIATION...
ISSUED 1230 PM CDT FRI JUN 19 2009

MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE
SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE
TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO
PROVIDE A 3-HR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY...
BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI.

BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING
THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM
NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST
NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS
PERIOD.

COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS
EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z.

GEELHART
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
ILZ049>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jun 19, 3:10 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT FRI JUN 19 2009

ILZ027-036-040-041-047-048-201200-
CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND
THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE
SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE
TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ028>031-037-038-042>046-201200-
CHAMPAIGN-DE WITT-LOGAN-MARSHALL-MCLEAN-PEORIA-PIATT-STARK-
TAZEWELL-VERMILION-WOODFORD-
310 PM CDT FRI JUN 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ049>053-201200-
CHRISTIAN-MACON-MORGAN-SANGAMON-SCOTT-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WEST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM
THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH THIS EVENING.

ILZ054>057-061-201200-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE
IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE WEST THIS
EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE
HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL
ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES THROUGH EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING.

ILZ062-063-066>068-071>073-201200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
310 PM CDT FRI JUN 19 2009

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS
EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS LATER THIS EVENING. DAMAGING
WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN
AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

HEAT INDEX VALUES WILL BE NEAR 100 DEGREES INTO EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

In the hours before

Local storm report, Jun 19, 3:12 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     HAIL             2 SW TREMONT            40.51N 89.52W
06/19/2009  M0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

0312 PM     HAIL             TREMONT                 40.53N 89.49W
06/19/2009  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

&&

DRH
Local storm report, Jun 19, 3:13 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             WASHINGTON              40.70N 89.44W
06/19/2009  M0.25 INCH       TAZEWELL           IL   MESONET

            SWOP REPORT.

&&

DRH
Local storm report, Jun 19, 3:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             2 N GERMANTOWN HILLS    40.80N 89.47W
06/19/2009  M0.25 INCH       WOODFORD           IL   MESONET

            SWOP REPORT.

&&

DRH
Local storm report, Jun 19, 3:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
336 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             CLINTON                 40.15N 88.96W
06/19/2009  E0.25 INCH       DE WITT            IL   EMERGENCY MNGR

&&

DRH
Local storm report, Jun 19, 3:37 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
337 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             CLINTON                 40.15N 88.96W
06/19/2009  M0.88 INCH       DE WITT            IL   EMERGENCY MNGR

&&

DRH
Local storm report, Jun 19, 3:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
341 PM CDT FRI JUN 19 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     3 N METAMORA            40.84N 89.36W
06/19/2009                   WOODFORD           IL   EMERGENCY MNGR

            3 MILES NORTH OF METAMORA ON MORRIS ROAD A 9 INCH
            DIAMETER TREE DOWN ACROSS ROAD.

&&

DRH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:06 AM CDTRiver Flood WarningILXFulton, Knox67 hr
Jun 19, 9:50 AM CDTHeat AdvisoryILXChristian, Clark, Clay, Coles, Crawford, Cumberland and 12 more9 hr
Jun 19, 10:12 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford22 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell54 min
Jun 19, 3:00 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford60 min
Jun 19, 3:10 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford65 min
Jun 19, 3:41 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt49 min
Jun 19, 3:49 PM CDTSevere Thunderstorm WarningILXMcLean41 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXChampaign54 min
Jun 19, 4:21 PM CDTSevere Thunderstorm WarningILXCass, Mason, Morgan, Scott39 min
Jun 19, 4:30 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Schuyler45 min
Jun 19, 4:59 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Sangamon, Scott46 min
Jun 19, 5:01 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion59 min
Jun 19, 5:03 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Mason, Peoria, Stark and 2 more42 min
Jun 19, 5:21 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon39 min
Jun 19, 5:30 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Tazewell, Woodford45 min
Jun 19, 5:36 PM CDTSevere Thunderstorm WarningILXLogan, Menard39 min
Jun 19, 5:39 PM CDTTornado WarningILXVermilion51 min
Jun 19, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Stark45 min
Jun 19, 5:59 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon46 min
Jun 19, 6:04 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon3 hr
Jun 19, 6:08 PM CDTTornado WarningILXDeWitt29 min
Jun 19, 6:20 PM CDTSevere Thunderstorm WarningILXChristian40 min
Jun 19, 6:30 PM CDTSevere Thunderstorm WarningILXChampaign, McLean, Piatt45 min
Jun 19, 6:34 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford31 min
Jun 19, 6:42 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Douglas, Moultrie, Shelby48 min
Jun 19, 6:56 PM CDTTornado WarningILXChampaign16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.